MathSciNet Relay Station
MathSciNet bibliographic data
MR1415377 42A16 (26D15 42A05)
Xiao, Jie Cesàro transforms of Fourier coefficients of $L^\infty$-functions. Proc. Amer. Math. Soc. 125 (1997), no. 12, 3613–3616.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement